# SDR QXEA200300941

- Difficulty date: July 30, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,592 hours, 17,902 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2038 BOTH LEFT AC BUS AND RIGHT AC BUS CAUTION LIGHTS ILLUMINATED WHEN PROPELLERS WERE SELECTED.  SLIGHT ELECTRICAL SMOKE SMELL DETECTED.  REPAIRED TWO CHAFED WIRES LEADING INTO AIRCRAFT EXTERNAL POWER RECEPTICAL WITH ENVIRONMENTAL SPLICES.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
